# SDR 012071

- Difficulty date: November 17, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,607 hours, 44,222 cycles
- Engine: Ge CT75A
- Engine time: 30,966 hours, 33,087 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

11/17/03 1715 (UTC) FLIGHT 4645 PIT-SDF. CREW REPORTED AN UNCOMMANDED POWER INCREASE OF THE LT ENGINE DURING CLIMB OUT. CREW REPORTED A RISE IN TQ AND ITT. CREW THEN FOLLOWED QRH, ENTERED TORQUE MOTOR LOCKOUT. ENGINE PARAMETERS NORMAL. AIRCRAFT RETURNED TO PIT WITHOUT INCIDENT.
